# SDR UIEA2019052404287

- Difficulty date: May 24, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,518 hours, 12,690 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 3987865
- Part serial: 7321
- Condition: Warning Message
- Location: Trim Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP EICAS MESSAGE..  REMOVED AND REPLACED FLT DECK TRIM AIR VALVE IAW AMM 21-61-00. OPS CHECK GOOD.
